On a conjectured projection inequality of Petty

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationIntegral geometry and tomography
Subtitle of host publicationArcata CA
PublisherAmerican Mathematical Society
Pages171-182
StatePublished - 1989

Publication series

NameContemporary Mathematics
Volume113

Cite this

Lutwak, E. (1989). On a conjectured projection inequality of Petty. In Integral geometry and tomography: Arcata CA (pp. 171-182). (Contemporary Mathematics; Vol. 113). American Mathematical Society.

On a conjectured projection inequality of Petty. / Lutwak, Erwin.

Integral geometry and tomography: Arcata CA. American Mathematical Society, 1989. p. 171-182 (Contemporary Mathematics; Vol. 113).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Lutwak, E 1989, On a conjectured projection inequality of Petty. in Integral geometry and tomography: Arcata CA. Contemporary Mathematics, vol. 113, American Mathematical Society, pp. 171-182.
Lutwak E. On a conjectured projection inequality of Petty. In Integral geometry and tomography: Arcata CA. American Mathematical Society. 1989. p. 171-182. (Contemporary Mathematics).
Lutwak, Erwin. / On a conjectured projection inequality of Petty. Integral geometry and tomography: Arcata CA. American Mathematical Society, 1989. pp. 171-182 (Contemporary Mathematics).
@inbook{4e09212768ae4437b376ad2f35c36cf0,
title = "On a conjectured projection inequality of Petty",
author = "Erwin Lutwak",
year = "1989",
language = "English (US)",
series = "Contemporary Mathematics",
publisher = "American Mathematical Society",
pages = "171--182",
booktitle = "Integral geometry and tomography",

}

TY - CHAP

T1 - On a conjectured projection inequality of Petty

AU - Lutwak, Erwin

PY - 1989

Y1 - 1989

M3 - Chapter (peer-reviewed)

T3 - Contemporary Mathematics

SP - 171

EP - 182

BT - Integral geometry and tomography

PB - American Mathematical Society

ER -